Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How to feel relax from the tightness of nerve ?

respected doctor , my father is attacked by paralysis before 15 year... after 1 year he started walking and he also do his work as own.. now again this paralysis attack again came.. now he was suffering a lot... he feels like burning over the affected left side.. and also feels where all the nerves are tightening.. now he is not able walk , because of the nerve tightening... present age:54 height:154 weight:60 help me to save father from this sickness
Asked On : Tue, 3 May 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From your history it is not clear that your father is suffering from hypertension or diabetes and what type of treatment is going on,weather bp is controlled or not with medicines or if diabetes is there,controlled or not.
we should know the cause of paralysis.
After all information we can get some clue of paralysis and its relapse.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor